# SDR AALA20130807012

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B RBL 24.75, TWO HOLES ON OTBD FLANGE HAVE CRACK INDICATIONS.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT & SPLICE REPAIR.
